# SDR EISA20000069

- Difficulty date: July 24, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CRACK AT FASTENER ABOVE STIFFENER AT WL 208.1 ON BS 178 BULKHEAD.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW SRM 51-30-2, SB 727-53-0213 AND B727 DRAWING 65C36289.
